# SDR SWAA2022040684292

- Difficulty date: March 15, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 53,344 hours, 31,717 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP LOCATED BS 400; STRINGER 26L FWD CARGO COMPARTMENT 2022-129821 / [01] REPLACED ANGLE - CLIP AND FASTENERS LOCATED BS 400; STRINGER 26L FWD CARGO COMPARTMENT IAW SRM B737-700 51-40-02 AND DRAWING 143A7505 REV:- SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED ANGLE - CLIP AND FASTENERS LOCATED BS 400; STRINGER 26L FWD CARGO COMPARTMENT IAW SRM B737-700 51-40-02 AND DRAWING 143A7505 REV:- SEE INDIVIDUAL SIGN OFF BELOW RII
